MathSciNet Relay Station
MathSciNet bibliographic data
MR220058 46.50
Barnes, Bruce Alan Some theorems concerning the continuity of algebra homomorphisms. Proc. Amer. Math. Soc. 18 1967 1035–1038.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement